Alert archive / Missouri / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 248, NWS Springfield, MO

May 25, 20084 counties in Missouri

NWS Springfield, MO issued this severe thunderstorm warning at May 25, 2008, 7:07 PM CDT for 4 counties in Missouri. It was in force for 68 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 25, 2008, 7:07 PM CDT (00:07 UTC)
Expired
May 25, 2008, 8:15 PM CDT
In force
68 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon

Counties Camden County, MO, Maries County, MO, Miller County, MO, Pulaski County, MO

The radar

The Springfield radar (KSGF), 136 km from the middle of the area, began a volume at 00:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 25, 7:07 PM CDTTSTM WND DMGDixon, MOTREES AND POWERLINES DOWN IN THE CITY NEAR PEARL STREET.
May 25, 7:15 PM CDTTSTM WND DMG4 W Dixon, MOSEVERE THUNDERSTORM WIND GUSTS DOWNED TREES NEAR THE INTERSECTION OF HIGHWAY N AND HANCOCK.
May 25, 7:17 PM CDTTSTM WND DMG1 N Dixon, MONUMEROUS TREES DOWNED BY THUNDERSTORM WINDS BETWEEN HIGHWAYS MM AND W.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 7, 1:52 PM CSTTornado WatchSPC146 days
May 25, 1:13 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 0.1 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2008-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 242 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2008-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 16 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
242 J/kg
Mixed-layer CIN
-72 J/kg
Mixed-layer LCL
1666 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
16 m²/s²
0-3 km storm-relative helicity
45 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KSGF 260007
SVRSGF
MOC029-125-131-169-260115-
/O.NEW.KSGF.SV.W.0248.080526T0007Z-080526T0115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
707 PM CDT SUN MAY 25 2008

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MARIES COUNTY IN CENTRAL MISSOURI...
  NORTHERN PULASKI COUNTY IN CENTRAL MISSOURI...
  SOUTHEASTERN CAMDEN COUNTY IN CENTRAL MISSOURI...
  SOUTHEASTERN MILLER COUNTY IN CENTRAL MISSOURI...

* UNTIL 815 PM CDT.

* AT 704 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM BRINKTOWN TO WET
  GLAIZE...MOVING NORTHEAST AT 4 MPH. THESE STORMS ARE CAPABLE OF
  PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  6 MILES SOUTHEAST OF IBERIA BY 815 PM CDT.

THE TOWNS OF MONTREAL...WET GLAIZE AND BRINKTOWN ARE ALSO IN THE PATH
OF THESE SEVERE THUNDERSTORMS.

THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING DAMAGING WINDS...IF
YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND STAY AWAY FROM
WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT SUNDAY EVENING FOR
SOUTHERN MISSOURI.

LAT...LON 3829 9165 3805 9164 3806 9191 3804 9195
      3801 9197 3801 9203 3785 9204 3783 9241
      3786 9242 3783 9245 3784 9249 3782 9250
      3781 9258 3789 9263 3789 9272 3810 9256
      3830 9175
TIME...MOT...LOC 0007Z 243DEG 3KT 3809 9202 3788 9259

$$

CRAMER
1 follow-up statement
000 
WWUS53 KSGF 260040
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
740 PM CDT SUN MAY 25 2008

MOC029-131-169-260050-
/O.CAN.KSGF.SV.W.0248.000000T0000Z-080526T0115Z/
PULASKI MO-CAMDEN MO-MILLER MO-
740 PM CDT SUN MAY 25 2008

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN PULASKI...
SOUTHEASTERN CAMDEN AND SOUTHEASTERN MILLER COUNTIES IS CANCELLED...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT SUNDAY EVENING FOR
SOUTHERN MISSOURI.

A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 200 AM CDT
MONDAY MORNING FOR SOUTH CENTRAL MISSOURI.

LAT...LON 3829 9165 3805 9164 3806 9191 3803 9197
      3801 9197 3801 9203 3810 9207
TIME...MOT...LOC 0040Z 247DEG 27KT 3810 9198 3797 9175

$$

MOC125-260115-
/O.CON.KSGF.SV.W.0248.000000T0000Z-080526T0115Z/
MARIES MO-
740 PM CDT SUN MAY 25 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR MARIES COUNTY...

AT 738 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 13 MILES WEST OF
VICHY TO 10 MILES SOUTH OF VICHY...MOVING NORTHEAST AT 31 MPH. THESE
STORMS ARE CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.

SEVERE THUNDERSTORMS WILL REMAIN OVER MAINLY RURAL AREAS OF MARIES
COUNTY...INCLUDING THE TOWN OF VICHY.

THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING DAMAGING WINDS...IF
YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND STAY AWAY FROM
WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT SUNDAY EVENING FOR
SOUTHERN MISSOURI.

A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 200 AM CDT
MONDAY MORNING FOR SOUTH CENTRAL MISSOURI.

LAT...LON 3829 9165 3805 9164 3806 9191 3803 9197
      3801 9197 3801 9203 3810 9207
TIME...MOT...LOC 0040Z 247DEG 27KT 3810 9198 3797 9175

$$

CRAMER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 6:55 PM CDT, 12 minutes earlier.

Area forecast discussion, May 25, 6:55 PM CDT, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
655 PM CDT SUN MAY 25 2008

...UPDATE TO AVIATION...

.UPDATE...

MESOSCALE UPDATE...

AREAS OF TSRA CONTINUE TO GROW IN ADVANCE OF A MID LEVEL MCV
MOVING NORTHEASTWARD INTO SOUTHERN MISSOURI. VISIBLE SATELLITE
IMAGERY ALSO INDICATES ANOTHER BOUNDARY FROM THE LAKE OF THE
OZARKS SOUTHWESTWARD TO BOLIVAR AND ANDERSON...DUE FOR THE MOST
PART TO A MOISTURE GRADIENT. WEST OF THIS BOUNDARY...CONDITIONS
ARE MORE STABLE AND GENERALLY FREE OF CLOUD COVER. EAST OF THE
BOUNDARY...ADDITIONAL TSRA HAVE SPROUTED...WITH THE MOST INTENSE
NEAR THE LAKE OF THE OZARKS.

THE ACTIVITY FROM THE LAKE OZARK AREA SOUTHWARD THROUGH SOUTH
CENTRAL MISSOURI WILL CONTINUE FOR THE NEXT FEW HOURS. MLCAPE IN
THIS AREA REMAINS IN EXCESS OF 3000 J/KG WITH LITTLE IF ANY CAP.
DEEP LAYER SHEAR IS MARGINAL...25 TO 30 KT...BUT SUFFICIENT
ENOUGH TO KEEP TSRA ORGANIZED IN LINES/CLUSTERS. PRIMARY SEVERE
WEATHER RISK WILL BE WINDS IN EXCESS OF 60 MPH. HAIL REPORTS HAVE
BEEN SPARSE TO THIS POINT. GENERALLY SPEAKING...QUARTER SIZE HAIL
IS POSSIBLE...BUT MORE INTENSE UPDRAFTS WILL SUPPORT UP TO GOLF
BALL HAIL. MINIMAL TORNADO RISK WILL DECREASE EVEN FURTHER AFTER
SUNSET.

FLASH FLOODING REMAINS A THREAT...ESPECIALLY WITH THE CLUSTER OF
STORMS NEAR THE LAKE OF THE OZARKS. NUMEROUS CELL MERGERS HAVE
OCCURRED HERE OVER THE PAST FEW HOURS AND RAINFALL RATES CONTINUE
TO EXCEED ONE INCH PER HOUR. RISK OF FLOODING IS SLIGHTLY LESS
WITH THE LINE OF STORMS OVER SOUTH CENTRAL MISSOURI GIVEN ITS
PROGRESSIVE WEST TO EAST MOVEMENT.

AFTER SUNSET...CONVECTION WILL LINGER ALONG OUTFLOWS IN CENTRAL
MISSOURI BEFORE WANING DUE TO LOSS OF INSOLATION. CLEARING WILL BE
QUICKER TO OCCUR ACROSS SOUTH CENTRAL MISSOURI.

GUARD CANNOT BE LET DOWN TOO MUCH HEADING INTO THE OVERNIGHT
HOURS. DEEP LAYER FLOW SUGGESTS THAT THUNDERSTORM COMPLEX OVER KS
MAY SLIDE INTO THE AREA DURING THE EARLY MORNING HOURS. WILL
CONTINUE TO MONITOR RADAR/OBSERVATION TRENDS WITH THIS ACTIVITY.

GAGAN

&&

.DISCUSSION...

MCV FORECAST TO MOVE THROUGH THE CWA OVERNIGHT. WITH PWATS
APPROACHING 1.75 INCHES ON THIS MORNINGS SOUNDING...THIS FEATURE
IS GOING TO PRODUCE SOME VERY HEAVY RAINFALL OVERNIGHT AS WELL.
THUS THE FLASH FLOOD WATCH WAS ISSUED TO COVER COUNTIES ALONG AND
SOUTH OF THE I-44 CORRIDOR. COLD FRONT MOVES INTO NORTHERN
MISSOURI LATE MONDAY MORNING. THE FRONT THEN SLOWLY MOVES INTO
SOUTHERN MISSOURI BY TUESDAY MORNING. THIS SHOULD SET UP A
SIGNIFICANT HEAVY RAIN/SEVERE WEATHER EVENT TUESDAY AFTERNOON WITH
SB/CAPES OVER 3000 J/KG AND VERY LITTLE CONVECTIVE INHIBITION
ALONG THE FRONT...ESPECIALLY OVER OUR SOUTHWESTERN ZONES. PWATS
REMAIN HIGH WITH OVER 1.5 INCHES ON GFS MODEL SOUNDINGS. STILL
THINK WE COULD SEE A HEAVY RAIN EVENT ONCE AGAIN TUESDAY.

FRONT SLOWLY SAGS DOWN INTO NORTHERN ARKANSAS TUESDAY NIGHT INTO
WEDNESDAY...THEN SOUTHERN ARKANSAS WEDNESDAY EVENING. UPPER
RIDGING...SIMILAR TO WHAT WE HAVE BEEN EXPERIENCING RETURNS FOR
THE END OF THE WEEK.

GCC

&&

.AVIATION...

FOR THE 00Z TAF PACKAGE...PRIMARY CONCERN FOR THE NEXT FEW HOURS
IS COMPLEXES OF THUNDERSTORMS EXITING TO THE NORTH AND EAST.
RECENT RADAR TRENDS INDICATE THAT LINGERING CONVECTION NORTH OF
THE SGF AERODROME IS WEAKENING AND MOVING AWAY. HAVE KEPT A
MENTION OF VCTS FOR THE NEXT HOUR AS A HEDGE. CONCERNS THEN SWITCH
TO POTENTIAL FOR LIGHT FOG GIVEN RECENT RAINFALL. WILL NEED TO
MONITOR OBSERVATION TRENDS HEADING INTO THE OVERNIGHT TO SEE IF
FOG DOES BEGIN TO FORM...HOWEVER THOUGHTS ARE THAT SSE FLOW OF
AROUND OR GREATER THAN 10KT SHOULD KEEP THE LOW LEVELS MIXED
ENOUGH. ANOTHER SHOT OF TSRA IS POSSIBLE BY DAYBREAK MONDAY...
REMNANTS OF CONVECTION DEVELOPING OVER WESTERN KS/OK. HAVE
INCLUDED VCTS FOR THIS POSSIBILITY...HOWEVER WILL MONITOR RADAR
TRENDS TO INCREASE THE RISK. MONDAY WILL LIKELY BE SIMILAR TO
TODAY WITH AFTERNOON AND EVENING TSRA POSSIBLE.

GAGAN

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH MONDAY AFTERNOON FOR MOZ070-071-077-
     079>083-088>098-101>106.

KS...FLASH FLOOD WATCH THROUGH MONDAY AFTERNOON FOR KSZ097-101.

&&
Hazardous weather outlook, May 25, 7:06 PM CDT, 1 minute before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
706 PM CDT SUN MAY 25 2008

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-270015-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
706 PM CDT SUN MAY 25 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

  WEATHER HAZARDS EXPECTED:

 LARGE HAIL UP TO THE SIZE OF QUARTERS...
 DAMAGING DOWNBURST WINDS IN EXCESS OF 60 MPH...
 AND HEAVY RAINFALL AND LOCALIZED FLASH FLOODING.
 AN ISOLATED TORNADO OR TWO CANNOT BE RULED OUT.

  AREAS AFFECTED AND TIMING:

 THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS MOST OF THE
 MISSOURI OZARKS THROUGH THE EARLY EVENING HOURS. BETTER COVERAGE
 OF THUNDERSTORMS WILL CONTINUE ACROSS THE EASTERN OZARKS...
 GENERALLY ALONG AND EAST OF LINE FROM MACKS CREEK TO LEBANON TO
 GAINESVILLE.

  DISCUSSION:

 WARM...VERY MOIST AND UNSTABLE AIR REMAINS IN PLACE ACROSS THE
 REGION. MEANWHILE...AN AREA OF LOW PRESSURE IN THE UPPER LEVELS
 OF THE ATMOSPHERE CONTINUES TO MOVE NORTHEAST THROUGH SOUTHERN
 MISSOURI. INTENSE THUNDERSTORMS WILL CONTINUE IN CENTRAL
 MISSOURI...PARTICULARLY NEAR THE LAKE OF THE OZARKS. ANOTHER LINE
 OF STORMS WILL MOVE THROUGH THE EASTERN OZARKS...AFFECTING AREAS
 ALONG AND EAST OF A LINE FROM FORT LEONARD WOOD TO HOUSTON AND
 GAINESVILLE. HAIL TO THE SIZE OF QUARTERS AND DAMAGING WIND GUSTS
 IN EXCESS OF 60 MPH ARE EXPECTED WITH THIS ACTIVITY. AN ISOLATED
 TORNADO OR TWO CANNOT BE RULED OUT...BUT THE RISK FOR THIS IS
 LOW. TORRENTIAL RAINFALL ASSOCIATED WITH THIS ACTIVITY WILL
 RESULT IN LOCALIZED FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

SEVERAL CLUSTERS OF THUNDERSTORMS ARE EXPECTED TO TRACK THROUGH
THE REGION FROM MONDAY INTO TUESDAY NIGHT. SOME OF THESE STORMS
WILL LIKELY BE STRONG TO SEVERE...WITH DAMAGING STRAIGHT LINE
WINDS...LARGE HAIL...DANGEROUS CLOUD TO GROUND LIGHTNING AND VERY
HEAVY RAINFALL ALL POSSIBLE. FLOODING OF CREEKS...STREAMS...LOW
WATER CROSSINGS AND RIVERS WILL ALL BE POSSIBLE.

THUNDERSTORMS WILL AGAIN BE POSSIBLE TOWARDS THE END OF THE WEEK.

.SPOTTER INFORMATION STATEMENT...

 SPOTTER ACTIVATION MAY BE NEEDED THROUGH 8 PM CDT THIS EVENING.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

GAGAN

In the hours before

Local storm report, May 25, 6:03 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
603 PM CDT SUN MAY 25 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0547 PM     TSTM WND DMG     GOODHOPE                36.91N  92.81W
05/25/2008                   DOUGLAS            MO   EMERGENCY MNGR

            TREE DOWN AT T HIGHWAY.

&&

AF
Local storm report, May 25, 6:09 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
609 PM CDT SUN MAY 25 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0551 PM     TSTM WND DMG     AVA                     36.95N  92.66W
05/25/2008                   DOUGLAS            MO   AMATEUR RADIO

            NUMEROUS TREES DOWN FROM GOODHOPE TO AVA AREA. SHINGLES
            DAMAGED AT SHERIFFS OFFICE.

&&

AF
Local storm report, May 25, 6:17 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
617 PM CDT SUN MAY 25 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0610 PM     TSTM WND DMG     7 W SPRINGFIELD         37.20N  93.41W
05/25/2008                   GREENE             MO   AMATEUR RADIO

            THREE FOOT DIAMETER TREE DOWN OVER COUNTY ROAD 124 AT
            AB HIGHWAY.

&&

AF
Local storm report, May 25, 6:21 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
621 PM CDT SUN MAY 25 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0616 PM     HAIL             GAINESVILLE             36.60N  92.43W
05/25/2008  E0.75 INCH       OZARK              MO   AMATEUR RADIO

            REPORTED BY THE DOUGLAS COUNTY EM.

&&

HATCH
Local storm report, May 25, 6:26 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
626 PM CDT SUN MAY 25 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0601 PM     HAIL             CAMDENTON               38.01N  92.74W
05/25/2008  E1.75 INCH       CAMDEN             MO   LAW ENFORCEMENT

&&

HATCH
Local storm report, May 25, 6:39 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
639 PM CDT SUN MAY 25 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0500 PM     HAIL             3 W FAIRVIEW            36.82N  94.14W
05/25/2008  E0.50 INCH       NEWTON             MO   TRAINED SPOTTER

            HAIL FEEL ON HIGHWAY HH WEST OF TOWN.

&&

HATCH

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 7:10 PM CDTFlash Flood WarningSGFMaries6 hr
May 25, 7:10 PM CDTSevere Thunderstorm WarningSGFDent, Howell, Oregon, Ozark, Shannon, Texas68 min
May 25, 7:22 PM CDTSevere Thunderstorm WarningSGFPhelps48 min
May 25, 7:35 PM CDTSevere Thunderstorm WarningSGFDent34 min
May 25, 7:45 PM CDTTornado WarningSGFMaries, Phelps22 min
May 25, 11:55 PM CDTAreal Flood WarningSGFCamden, Miller7 hr
May 26, 12:55 AM CDTAreal Flood WarningSGFPulaski6 hr
May 26, 2:24 AM CDTSevere Thunderstorm WarningSGFVernon34 min
May 26, 8:01 AM CDTRiver Flood WarningSGFVernon5 days
May 26, 4:06 PM CDTSevere Thunderstorm WarningSGFJasper, Newton39 min
May 26, 4:35 PM CDTFlash Flood WarningSGFNewton2 hr
May 26, 4:37 PM CDTSevere Thunderstorm WarningSGFNewton38 min
May 26, 4:51 PM CDTRiver Flood WarningSGFVernon5 days
May 26, 4:51 PM CDTRiver Flood WarningSGFVernon4 days

Nearby

Severe Thunderstorm Warnings in Missouri, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.